# SDR SIMA20210928002

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N223NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000529
- Aircraft time: 14,299 hours, 9,568 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTBD SPAR 1 IS CRACKED AT WINGTIP.-C/A-REMOVED AND INSTALLED NEW SERVICEABLE LH WING OUTBD SPAR 1 IAW EMB 175 SRM 51-40-08.
